Open Access
March, 2005 Codimension one symplectic foliations
Omegar Calvo, Vicente Muñoz, Francisco Presas
Rev. Mat. Iberoamericana 21(1): 25-46 (March, 2005).


We define the concept of symplectic foliation on a symplectic manifold and provide a method of constructing many examples, by using asymptotically holomorphic techniques.


Download Citation

Omegar Calvo. Vicente Muñoz. Francisco Presas. "Codimension one symplectic foliations." Rev. Mat. Iberoamericana 21 (1) 25 - 46, March, 2005.


Published: March, 2005
First available in Project Euclid: 22 April 2005

zbMATH: 1083.53081
MathSciNet: MR2155012

Primary: 53D35
Secondary: 37F75 , 53C12

Keywords: asymptotically holomorphic , Foliation , symplectic

Rights: Copyright © 2005 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.21 • No. 1 • March, 2005
Back to Top